Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Methotrexate


  • Please log in to reply
6 replies to this topic

#1 Purr

Purr

    Silver Member

  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 28 June 2008 - 02:18 PM

Hi everyone!

I have a question......

For the last 2 weeks I have been taking .8cc of methotrexate, down from 1cc. Yesterday and today I have noticed that my joints and muscles are more achy, range of motion is less and getting out of a chair isn't as easy as it was 2 weeks ago. Is it just me or can a .2 change make that much of a difference?

Monday I will call my Rheumatologist, but I have a feeling she won't be in. They are moving in to a new office on July 1st. If I can't get her, I'm going back up to the 1cc this week. It certainly can't hurt anything.

Yes, I'm whining. Thanks for listening. :) . I'll quit "hissing" and take a couple pain pills before I go to bed.

Christy
Love makes the world go around!

#2 truman

truman

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 625 posts
  • Location:NJ

Posted 28 June 2008 - 06:15 PM

Hi Christy:

You could just call the service and have the doctor paged. One phone call and he could tell you what to do.

If your dosage was taken down for medical reasons, I wouldn't mess with it, but if just as a weaning to lose taking the drug altogether out of a daily nuisance, I would continue with the original dosage until I spoke to the doctor.

I find I generally get into trouble when playing doctor at home <_< . Give the doctor a call and let us know what happens.

Feel Better,

Linda
Tru

It is what it is...........

#3 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 29 June 2008 - 03:18 AM

Hi Linda,

My doctor wanted to see how I did with a lower dose. She's doing the same thing with prednisone, but I keep having to go back to 10mg (on her instructions). That's why I don't think it would be a problem if I go back up to 1cc on the methotrexate.

Dr. Thomas was in the Noblesville Riverview Hospital. Starting 7/1 she will be with Community Hospital so it's more than just changing offices. I have her new number though. I'll track her down tomorrow.

Thanks,
Christy
Love makes the world go around!

#4 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 02 July 2008 - 06:00 AM

Well, I don't know what my problem was last Saturday, 6/28, but it's gone now and for the last 2 days I've felt really good!! I didn't call my doctor or go back to 1cc. Must be another instance that I can blame on the weather. It was very rainy and humid that weekend.

Monday I found out I was approved for Social Security Disability. That definitely made my day. I already told Tru. It took me a while to come down to earth. What a great feeling. Definitely a "happy dance" moment!

Christy
Love makes the world go around!

#5 truman

truman

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 625 posts
  • Location:NJ

Posted 02 July 2008 - 07:21 AM

Christy:

Looks like there's going to be a lot of partying and celebrating this year with you, sweet, myself and all the others that finally got permanent disability approval :lol:

I was following doctor's orders to reduce Prednisone to get to 20 mg and no go; rash and itching broke out again. He said stay on 30 mg until I see him next month.
Tru

It is what it is...........

#6 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 03 July 2008 - 05:56 AM

Oh Purr, congrats!!!! I am so happy for you!
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#7 smac0719

smac0719

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 377 posts
  • Location:Tampa, FL

Posted 11 July 2008 - 04:48 PM

Congratulations Purr and I'm glad to hear you're doing better with the Metho. I take the pill version and my dosage was increased with my last Sclero specialist visit. My hair is starting to break off again. I'm pretty sure the Metho has something to do with it. Probably along with the anesthesia I has a week ago for a spinal block. My stylist says some medicines and changes in medicines can affect the hair. I've been trying to drink a gallon a day to keep my body flushed and hydrated. I don't make it some days.
I may have Scleroderma, but Scleroderma doesn't have me!